About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 309465, 9 pages
http://dx.doi.org/10.1155/2012/309465
Research Article

Coefficient Bounds for Certain Subclasses of Analytic Functions Defined by Komatu Integral Operator

School of Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 Izmit-Kocaeli, Turkey

Received 23 March 2012; Accepted 11 July 2012

Academic Editor: Yuri Latushkin

Copyright © 2012 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serap Bulut, “Coefficient Bounds for Certain Subclasses of Analytic Functions Defined by Komatu Integral Operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 309465, 9 pages, 2012. doi:10.1155/2012/309465